# SDR V0XR201006150001

- Difficulty date: June 15, 2010
- Submitted: June 15, 2010
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 36,247 hours, 39,677 cycles
- Engine: Pwa PW123
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT ELEVATOR CTR HINGE AREA BOTTOM L/E INBD SKIN IS CRACKED.  BLENDED HINGE AREA, W/C 3032.
